JournalszaaVol. 19 , No. 2pp. 359–367

On Convolution Operators in the Spaces of Almost Periodic Functions and LpL^p Spaces

  • G. Bruno

    Università di Roma La Sapienza, Italy
  • A. Pankov

    State Ped. University, Vinnitsa, Ukraine
On Convolution Operators in the Spaces of Almost Periodic Functions and $L^p$ Spaces cover
Download PDF

Abstract

We consider convolution operators generated by L1L^1 functions in LpL^p spaces and various spaces of almost periodic functions. It turns out to be that if such an operator is invertible in one of these spaces, then it is invertible in all the spaces we consider. Further, we prove that any convolution has identical norms in many natural couples of function spaces.

Cite this article

G. Bruno, A. Pankov, On Convolution Operators in the Spaces of Almost Periodic Functions and LpL^p Spaces. Z. Anal. Anwend. 19 (2000), no. 2 pp. 359–367

DOI 10.4171/ZAA/955